# SDR SWAA010434

- Difficulty date: February 11, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,423 hours, 62,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND COCKPIT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
